Skew monoidal categories and skew multicategories

John Bourke*, Stephen Lack

*Corresponding author for this work

    Research output: Contribution to journalArticle

    4 Citations (Scopus)


    We describe a perfect correspondence between skew monoidal categories and certain generalised multicategories, called skew multicategories, that arise in nature.

    Original languageEnglish
    Pages (from-to)237-266
    Number of pages30
    JournalJournal of Algebra
    Publication statusPublished - 15 Jul 2018


    • Operad
    • Skew monoidal category
    • Multicategory

    Fingerprint Dive into the research topics of 'Skew monoidal categories and skew multicategories'. Together they form a unique fingerprint.

    Cite this